# SDR DALA2023052304117

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2777324) DURING INSPECTION FOUND Z ANGLE STA 991-1012 LBL36 IS CORRODED. REMOVED ANGLE, FABRICATED AND INSTALLED IAW BOEING 737-800 SRM 51-40-05, 51-40-02.
